Australian actor Richard Norton's death linked to unapproved peptides, coroner finds
7news.com.au

Australian actor Richard Norton's death linked to unapproved peptides, coroner finds

The gist

A coroner found Australian actor Richard Norton, 75, died from complications of unapproved peptide injections.
The findings call for Australia's medicines regulator to review peptide restrictions.

How it unfolded

  1. Mar 11, 2025Norton asked his doctor about peptide therapy, having previously used it for fatigue, shoulder pain and loss of lean muscle; he was told it was still experimental and alerted to the risks.
  2. Mar 19, 2025After blood tests and signing an informed consent form listing risks including anaphylaxis, he was prescribed injections of CJC1295 and ipamorelin.
  3. Mar 28, 2025Norton told a nurse he had been injecting double the prescribed dose and was told to cut back; that evening, after a second dose, he felt hot and flushed and collapsed. His wife Judy performed CPR and he was rushed to Melbourne's The Alfred hospital.

Sources

Read the full story in the app Gistline — free on the App Store